# SDR C77A20160205001

- Difficulty date: February 5, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N622CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 21,853 hours, 12,467 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: Fuselage
- Part time: 21,853 hours, 12,467 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE AFT CABIN FLOOR STRUCTURE RT AFT SEAT TRACK PN 170-86082-003 AT FRAME 84 & Y=+260.  THE APPROX DAMAGE DIMENSIONS ARE AS FOLLOWS, 2.0 INCHES X 1.0 INCH TO A MAX DEPTH OF .020 INCH DEEP.  ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION, WILL REQUIRE FOLLOW UP INSPECTIONS.  EO E175-53MR-238.1 WILL BE ISSUED TO ACCOMPLISH THE FOLLOW UP INSPECTIONS IAW ANAC DER FORM ATTACHED.  REF TASK 53-23-005-0001 INTERNAL GVI, THRESHOLD OF 20,483FC OR 27,242FH, INTERVAL OF 10,133 FC OR 11,124FH, IS SUFFICIENT & IS MET USING THE INSPECTION REQUIREMENTS, MPG & MRBR REVISION 11, THRESHOLD IS COUNTED SINCE NEW.
